# SDR AALA201807039018

- Difficulty date: July 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 49,195 hours, 5,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EPAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK, IAW AMM 52-11-20 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
